I have been slowly losing my hair for some time now. I am 30 years old and have been on finasteride for a few years. I have always lacked a lot facial, chest, and back hair. Most of my peers have full beards and tons of hair on their chest while I have only a little bit.
In the last year, I have noticed that my facial hair has been growing in quicker (not thicker), instead of taking a week to 10 days to grow in, its been coming in at 3 days, and as a result of that I have been losing hair faster now. I am no doctor, but couldn’t there be a correlation between facial hair growth and hair loss?
Thank you kindly. God bless
I do not believe facial hair has any correlation of scalp hair in terms of growing or balding.
Finasteride does not affect facial hair. It only affects scalp hair (mostly on the top crown area). Rarely I have heard a few patients (under 10 in the last 10 years) report less body hair growth from finasteride use.